|Is treatment the bad guy
Sep 30, 2007
I know Mixed Cryoglobuliemia (MC) is associated with HCV, Is it caused by Interferon ribaviran injections from the year 2000, was it experimental at that time. Thank You
Response from Dr. McGovern
HCV infection itself is associated with cryoglobulinemia, which can cause muscle aches, rash, and kidney problems. Interferon is considered a treatment of choice.
hep b test
Chronic or acute?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.